- After being on them for 3yrs for 2wks out of at least 10 months each yr and now the bone doc is sayin the docs gave me to many and it ate the cartlidge around my knee!!!
- —Guest Deonne Bethley
- I have just been diagnosed with remitting-relapsing MS. My neurologist specified 5 days of solumedrol and then copaxone. What is the purpose of the solumedrol?
- —Guest Bill
- I have been diagnosed with MS for 7 years and I HATE taking ANY steroids. Both are horrible. I dont tolerate the oral meds very well so I have to get the IV done. I get the metallic taste real bad with the IV steroids. I found that Root Beer helps with the nasty taste. Water makes it worse. Good luck to you all and God bless.
- —Guest Greatmomie
- I have used Solu-Medrol aprox. every nine months for the last 4 years and am experienceing major hair loss! I panic every time I step into my shower - cannot stand to see the amount of hair I am actually using every day! Was told by my doctor that this side effevt would dissipate, but am now coming up on my 5th month of continued hair loss. I am ever hopeful that my doctor is correct - that the loss of hair will lessen and eventually stop, yet I am very frightened that I will be so severley effected that I may lose all of my hair. Does anyone have any additional information about this condition? Anyone also (especially female)having the same terrifying experience as I?
- —Guest woodrow77
response to Just a Quick Question
- Check out Graves' ophthalmopathy. That's what I get infusions for. Good luck to you.
- I have had these infusions in the past, and am actually on my 5th day on oral steriods after a 3 day of infusion. This time I noticed that not only did I have a bad taste during the infusions but also my taste buds are totally gone. Like I said, this is my 5th day and I can not taste anything. Everything is discusting or tastes like nothing at all. But I continue to eat because I still have an appitite for some reason,, lol,, I hope I can get my taste buds back soon. this is the first time this has happened this bad. I still have 10 more days of "tapering" down off these steriods before the end, and I am hoping that my taste buds will come back before that,, cause this is gross!!
- —Guest Tasha
- Im about to lose my job as a surgical technian because of my double vision due to ms.Dx. May 2011. Slo u medrol is my last resort. keep me in your prayers.Very scared. I've been wearing a patch to drive.
- —Guest Denise
they never tell you this!
- I recently had an SM infusion. My balance got worse. When I called neuro, he said sometimes you get worse. Great. If I had known, I wouldn't have done it.
- —Guest rochopp
- I am new at all of this too, diagnosed 2 weeks ago and doing my first solu-medrol infusion right now (I'm on day 2). I saw some people are having problems with constipation, and I have as well thanks to some of the other medications I am on. Yogi "Get Regular" tea works like a charm for me. You can buy it in most supermarkets, but sometimes you need to look in the pharmacy section. It's also available online. Does anyone have a good remedy for hot flashes?
- —Guest Lulu
- Have had the 3 day infusions twice, am on my third one in 5 yrs. for my eyesight (M.S.) I have a side effects not listed. Very bright lights and anything white, anyone else? Happens every time.
- —Guest Peg
MS since 2001
- Try and keep stress out of your life as much as possible and stay cool very hard to do. When you feel it coming on rest it's usually a week coming then figure out should you take steroids then take them and it's a week to recover it really really sucks no one knows what you are going through very surreal try and not let the small stuff get to you but it is hard to pretend to look normal when your head won't leave your head alone (DMB song!) just finished my last dose of PO solumedrol orange tick takes help some and jelly beans. Let's just face it, it's a waiting game and you have to ride it out a couple of weeks and you will feel normal again keeping my fingers crossed :)
- —Guest Lynne
Just a Quick Question
- i don't have MS, but my optic nerve become inflamed suddenly, lost my right eye sight..I am having to have 3 treatments one after another or 1000 mg of steriods... I haven't really been able to sleep, I do get that nasty taste in my mouth.. I experience a bad headache today and they did slow down the infusion, went from 2 hrs to 3...Have one more treatment tomorrow and then see how things go... Has anyone ever heard of this , the optic nerve inflamed with out having MS ? This is what has me so confused.... I would appreciate any info right now.. Thank you and God Bless to all of you !!! :)
- —Guest Guestag
thank you so much
- this is an amazing article..i've been receiving infusions once a month for about a year and a half with initally orencia and now actemra. i'll definitely try eating something next time before i go. i just know that i even get zolfran infused in between the solu medrol and actemra (with saline flush) but still end up 3-6hrs later feeling very sick to my stomach. thanks again and everyone keep the faith with articles and forums like this we share ideas for getting through another infusion!!!
- —Guest karen with ra
Frequency of IV Solumedrol
- I have given Solumedrol IV 1000 mg/day for 5 days in March 2011 then in May 2011. Now again due to a fresh relaps my doc suggesting to take another course of Solumedrol. I just want to know that is it safe to take Solumedrol so frequently? Thanks & Regards, Isha
- —Guest Isha
- Solumedrol has the weirdest effects on me. I dont get wired after an infusion, I go into z coma! I can't wake up, my blood pressure is so high, I get extremely depressed. The second day, I always get this tender soreness rib cage as if I had been massaged roughly or beaten for a long time with kindness, lol. I usually like ten rolls of Gumi Life Savers or 5 bags which ever are cheaper. It has to be very sweet to counter act the bitter disgust dancing around inside my mouth.